# SDR SIMA2024070800002

- Difficulty date: June 25, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 47,458 hours, 28,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT SERVICE DOOR AREA EMERGENCY EXIT LIGHTS INOP. DEFERRED PER MEL 33-08 AUTH# 070402D-C. PENDING CORRECTIVE ACTION.
